# SDR SIMA20170309002

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,116 hours, 11,072 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIUVE CAUTION MESSAGE AFTER TAKE OFF.  UNABLE TO RECOVER SYSTEM AFTER LANDING.  TROUBLESHOT IAW FIM 32-50-00-810-802. NO CURRENT FAULTS NOTED. PERFORMED OPS CHECK OF THE NWS IAW AMM 32-51-00-710-801. OPS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.
